# SDR IPXA3679499

- Difficulty date: July 16, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 45,875 hours, 14,549 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 113T23018A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, DENT ON LWR SURFACE SKIN OF RT WING INBD AFT FLAP,  REPAIR IAW SRM 57-53-01-2R-1, FIG 201, REV 56, SRM 51-70-10-2R-4 FIGURE 201, SHEET 3, REV 56, SRM 51-70-03-0G, REV 56.
